# SDR SWAA2022021459606

- Difficulty date: January 8, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE ORSS 270 APROX. AT LT WING ; 2022-11271 / [01] REPLACED CORRUGATED PLATE AND FASTENER LOCATED INBOARD TRAILING EDGE ORSS 270 APROX. AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A2002 REV -:. SEE INDIVIDUAL SINGOFFS BELOW; [02] JOB COMPLETED
